... medicine may caused restless legs itching, less appetite. What can i do for these situation
Renal Failure - My father who is 70 years old has been Diognosed CRF, when he taken prescribed?
- 11 Apr 2011 by deep47853
- 1 Jun 2015
- pruritus, renal failure, restless legs syndrome, medicine, appetite
Added 11 Apr 2011:
Doctor prescribed medicine Depin 20mg, dilzen 30 mg, pantocide, shellcil,tide 60mg, folecite, clonidin Inj erymo
Please restate your question using the correct spelling of each drug. The 1st 3 drugs I checked don't exist, and the 1st one is not sold in the US. Are you in a country other than the US? It's possible you meant "Deplin" for #1. It would be the appropriate drug if your Dad has a lack of vitamin B-12, which can occur if he's not eating well. For the 2nd drug, do you mean "Diltiazem" or "Dilzen-G" or "Dilzene"? I'll wait for you to answer my questions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2010 • 1 answer
Posted 20 Sep 2011 • 4 answers
Posted 4 Dec 2012 • 1 answer
Posted 24 Feb 2014 • 2 answers
Posted 14 Dec 2015 • 2 answers